CSpace
线性奇异系统的解耦问题
许可康
1998
Source Publication应用数学学报
ISSN0254-3079
Volume021Issue:002Pages:187
Abstract本文讨论在状态反馈下的线性奇异系统的解耦问题,利用奇异系统的受限等价变换,给出了输出,输入维数相同的方线性奇异系统解耦问题有解的充分必要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41428
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
许可康. 线性奇异系统的解耦问题[J]. 应用数学学报,1998,021(002):187.
APA 许可康.(1998).线性奇异系统的解耦问题.应用数学学报,021(002),187.
MLA 许可康."线性奇异系统的解耦问题".应用数学学报 021.002(1998):187.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许可康]'s Articles
Baidu academic
Similar articles in Baidu academic
[许可康]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许可康]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.